MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Catalog Number 9799
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in the medwatch that the patient sustained a pressure injury to the upper lip, likely from mechanical ventilation/ett holder (anchor fast).In addition, it was reported in the medwatch that necrotic tissue extended from the lip into the mucosal surface of the inner lip.Further, it was reported in the medwatch that necrosis on the upper lip wound was healing but full thickness defect remained.It was reported in the medwatch that debridement was completed on the upper lip open wound and reconstruction with complex layered closure was completed.
 
Additional Manufacturer Narrative
Attempts to obtain additional information from the facility have been made.The device was not returned for analysis.Device history review could not be conducted because the lot number was not provided.Root cause has not been determined.Only the di of the udi information was provided because the lot number was not known.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
rebeca thomas
2000 hollister drive
libertyville, IL 60048-3781
2246022874
MDR Report Key25161847
Report Number1119193-2026-00039
Device Sequence Number20998030
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient RaceBlack Or African American